Direct Integral Decomposition of Spectral Operators.

M.J.J. Lennon

Mathematische Annalen (1974)

  • Volume: 207, page 257-268
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lennon, M.J.J.. "Direct Integral Decomposition of Spectral Operators.." Mathematische Annalen 207 (1974): 257-268. <>.

author = {Lennon, M.J.J.},
journal = {Mathematische Annalen},
pages = {257-268},
title = {Direct Integral Decomposition of Spectral Operators.},
url = {},
volume = {207},
year = {1974},

AU - Lennon, M.J.J.
TI - Direct Integral Decomposition of Spectral Operators.
JO - Mathematische Annalen
PY - 1974
VL - 207
SP - 257
EP - 268
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.